Publication

Scattering invariants in Euler’s two-center problem

Martynchuk, N., Dullin, H. R., Efstathiou, K. & Waalkens, H., 2019, In : Nonlinearity. 32, 4, p. 1296-1326 31 p.

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard

Documents

DOI

Original languageEnglish
Pages (from-to)1296-1326
Number of pages31
JournalNonlinearity
Volume32
Issue number4
Publication statusPublished - 2019

View graph of relations

Download statistics

No data available

ID: 79100173